# SDR AALA20060617

- Difficulty date: August 26, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT LT NR 4 DOOR MISSING.  REPLACED LT NR 4 DOOR EMERGENCY EXIT LIGHT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
